# SDR AWXA200401109

- Difficulty date: October 2, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, FOUND THE RT OUTBOARD FLAP DELAMINATED ON THE LOWER INBOARD END BETWEEN WBL 230.68 AND WBL 234.68.  MAINTENANCE REMOVED DELAMINATION ON RT OUTBOARD FLAP LOWER INBOARD END; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10, FIG 30.
